MAUDE Adverse Event Report: SALTER LABS SALTER LABS; ADULT NASAL CANNULA WITH 25', 3- CHANNEL TUBE

SALTER LABS SALTER LABS; ADULT NASAL CANNULA WITH 25', 3- CHANNEL TUBE
Model Number 16SOFT-HF-25
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was an interruption of therapy that could lead to hypoxia.
 
Event or Problem Description
Kinking is preventing flow of oxygen. patient claims this is a life threatening issue as they are not able to get adequate oxygen.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was an interruption of therapy that could lead to hypoxia.Complaint history reviewed.There have been no similar complaints for 1600hf-25 cannula in the previous 24 months.More information sent via text message and phone call from customer.Customer receives product from medical supplier as well as purchasing from amazon.Lot# 354817 was bent/kinked in package.Purchased from amazon.Sunmed does not use amazon as a distributor and cannot control the quality of product during transit.Most likely root cause of defects is product mishandling during transit.Risk(rma-20017a): r97: low oxygen delivery - cannula material deteriorates resulting in leaks prior to first use - s=6 o=1 rpn=6.Rpn < 25.R100: low oxygen delivery - cannula tubing deteriorates resulting in tubing collapse prior to first use - s=8 o=1 rpn=8.Rpn < 25, therefore risk is acceptable.Product was purchased through an unapproved distributor (amazon), issue will not be brought to carb.

Brand Name
SALTER LABS
Common Device Name
ADULT NASAL CANNULA WITH 25', 3- CHANNEL TUBE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16919645
Report Number3000219639-2023-00015
Device Sequence Number6756650
Product Code CAT
UDI-Device Identifier00607411915871
UDI-Public00607411915871
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number16SOFT-HF-25
Device Catalogue Number16SOFT-HF-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown